Getting Off Gabapentin

2 Replies Updated



Conversation Starter

Sandy Says:
via mobile

Have been on Gabapentin for a year. Built up to 3200 a day for osteoarthritis in my feet. Decided to get off as it wasn't doing much for pain. My doctor brought me down to fast from 3200 to 1600 to 800 in 10 days. Now having stomach issues, anxiety, trouble sleeping, tightness in my chest. Been off of it for 8 days now. Does anyone know how long withdrawal lasts? Been told the higher the dose and time on it that it takes a while to feel better again.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Sandy! How are you feeling? Have things improved, yet?

There is really no precise time frame that can be given, because it can vary from person to person, it can take anywhere from a couple of weeks to over a month.

As listed by the FDA, other withdrawal effects may also include rebound pain, fever, chills, and diarrhea.



REPLYSHAREREPORT
Was this helpful?     0     0  
2
Sandy Says:
via mobile

Not really a whole lot better yet, still anxiety, stomach issues, nervousness and just feel "unsettled".
Have no energy to do much. Keep hoping each day will get better.


REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

getting off gabapentine
My husband started Oxcarbazapine in 2010 for his worsening peripheral neuropathy pain caused by chemotherapy. My husband... 1 reply
go off gabapentin
I've been taking 300mg. gabapentin nightly for about 2 months I no longer want to take it because it does nothing fo... 1 reply
how to get off gabapentin 800mg once a day at bedtime
Have lower back pain and was given 800mg Gabapentin to be taken 1/2 tablet 3 times a day. Only took 1/2 pill at bedtime,... 1 reply
Gabapentin used for anxiety as off label.
I've had GAD for prostate cancer, spinal stenosis and used 600mg Gabapentin once a day at bedtimeas a possibility fo...
side effects of gabapentin off it 2 weeks with terrible side affects docs not doing much at all just me not coping and very depressed weird help
Side affects of being on gabapentin...off it 2 weeks now and have alot of really bad stuff going on..docs not helping me... 26 replies
Stomach issues coming off Gabapentin
Been off Gabapentin for months now and feeling much better..still having some stomach issues, bloating, low appetite and... 3 replies
Getting off Methadone!
There are 2 of us males early 30s. One of us underwent major back surgery 3 years ago and a has been addicted to pain me... 183 replies
Getting off morphine...
Hello Everyone, I have posted in other forums, not knowing where to post my story, to get answers and suggestions. I hav... 9 replies
Getting OFF Fentanyl
On june 29, 2009 my doctor upped my Fentanyl from 50mcgs to 100mcgs. I applied one patch and had a reaction simaliar to ... 8 replies
getting off zubsolv
Why is there no information anywhere on how to get off suboxone or zubsolv.... since recently I was switched to the zubs... 6 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 15 February 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA